# SDR ARWR961934

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3705592
- Condition: Corroded
- Location: Fs 1145-1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT BAGGAGE COMPARTMENT L34R FITTING LOCATED BETWEEN FS 1145 AND FS 1160 HAS CORROSION.  REPAIRED END FITTING IAW DER ARW 95002-1747.  (X)
